HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Existence of selfsimilar shrinking curves for anisotropic curvature flow equations

Files in This Item:
pre233.pdf576.08 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83380

Title: Existence of selfsimilar shrinking curves for anisotropic curvature flow equations
Authors: Dohmen, C. Browse this author
Giga, Y. Browse this author
Mizoguchi, N. Browse this author
Issue Date: 1-Mar-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 233
Start Page: 1
End Page: 13
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68984
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University